应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Table View    Years List    List View

2017 Vol.33 No.1

2016 Vol.32 No.4

2016 Vol.32 No.3

2016 Vol.32 No.2
2004 Vol.20 No.3  pp.357-532   2006-03-21
2004 Vol.20 No.4  pp.533-540   2006-02-22
2004 Vol.20 No.2  pp.179-356   2005-10-26
2004 Vol.20 No.1  pp.1-92   2005-10-26
2004 Vol.1 No.2  pp.179-356   2005-10-26
2004 Vol.1 No.1  pp.1-92   2005-10-26
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9